# SDR DL757081402

- Difficulty date: October 13, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 75,096 hours, 36,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON Z STRINGER LOWER SURFACE AT NUTPLATE LOCATION LBL 7.5 B/S 1510.  REPAIRED ON CUSTOMER CARD 00069.
